# SDR SWAA030420

- Difficulty date: February 20, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 66,172 hours, 56,041 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6446568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND BS 1016 BULKHEAD CRACKED (4 EA) AT 8:00 O'CLOCK POSITION RADIATING FROM RIVETS AT THE PERIPHERY OF THE PRESS PLUG.  REPAIRED BULKHEAD PER SWA EA.
